EconPapers    
Economics at your fingertips  
 

An Infinite Sequence of Full AFL-Structures, Each of Which Possesses an Infinite Hierarchy

Peter R. J. Asveld ()
Additional contact information
Peter R. J. Asveld: Twente University of Technology, Department of Computer Science

Chapter Chapter 15 in Where Mathematics, Computer Science, Linguistics and Biology Meet, 2001, pp 175-186 from Springer

Abstract: Abstract We investigate different sets of operations on languages which result in corresponding algebraic structures, viz. in different types of full AFL’s (full Abstract Family of Languages). By iterating control on ETOL-systems we show that there exists an infinite sequence C m (m ⩾ 1) of classes of such algebraic structures (full AFL-structures): each class is a proper superset of the next class (C m ⊃ C m +1). In turn each class C m contains a countably infinite hierarchy, i.e. a countably infinite chain of language families K m,n (n ⩾ 1) such that (i) each K m,n is closed under the operations that determine C m and (ii) each K m,n is properly included in the next one: K m,n ⊂ K m,n+1.

Date: 2001
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-94-015-9634-3_15

Ordering information: This item can be ordered from
http://www.springer.com/9789401596343

DOI: 10.1007/978-94-015-9634-3_15

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-21
Handle: RePEc:spr:sprchp:978-94-015-9634-3_15